# SDR CALA0400592

- Difficulty date: July 29, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 41,734 hours, 41,550 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FUSELAGE SKIN DENTED AND CRACKED BETWEEN STA 500D + 10 AND 520, S12L. THE CRACK WAS 1.4 INCHES LONG. AN INTERIM REPAIR WAS INSTALLED IAW ECRA 5330-03361. A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR WITHIN 12 MONTHS.
